# SDR DALA2022101706699

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 131,236 hours, 19,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 R1 DOOR LOWER EXIT SIGN DAMAGED. CORRECTIVE ACTION: R/R EXIT LIGHT ASSY PER B767-300 AMM 33-51. (9616199)
